I have been on birth control pills since my marriage in July 2004. My husband and I are not trying to become pregnant, and that's why I am taking Ortho Tri-Cyclen Lo. Halfway through my cycle, just after my peak fertility days, I took my birth control pill, but after we had had intercourse (without a condom), I threw up. I don't know how long after I took my pill that I threw up, but just to be safe, I took another pill around 6am. We abstained from intercourse until the next weekend and I skipped one pill during that week to get back on track. I took the last 4 birth control pills in the dialpak on time. Unfortunately, I have not started my period. I am frightened in that I'm late and we didn't want to have a child this soon after our marriage.
Basically, I am asking what to do next time I throw up my pill right after sex. Thanks.
i would make sure you take your pills when you aren't about to have sex. it is normal for sex to make you queasy at times. take them in the afternoon or first thing when you get up in the morning...if you have morning sex take them after you are done to make sure you don't get sick. hope this helps.
I don't think your pills will be effective if you take them that way. Talk to your doc about starting a new pack of pills because you will need to start them at a certain time for them to be effective. I would use a back up method of birth control until you get it straightened out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.